MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, DF TORQUE SCREWDRIVER, 6 NM, 280 MM; NCB PLATING SYSTEM DISTAL FEMUR AND PROXIMAL TIBIA

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, DF TORQUE SCREWDRIVER, 6 NM, 280 MM; NCB PLATING SYSTEM DISTAL FEMUR AND PROXIMAL TIBIA
Model Number N/A
Medical Device Problem Codes Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received photographs which will be reviewed as part of ongoing investigation.The complaint device has been returned, but the device investigation has not yet been completed.Once the evaluation is completed, a supplemental medwatch 3500a will be submitted.The lot number of the device was received.The device history records will be reviewed during investigation.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported that a screw driver is stripped and loses bite.
 
Event or Problem Description
Investigation has been completed.
 
Additional Manufacturer Narrative
Investigation results were made available.Event description: it was reported that the hex part of the screwdriver was stripped.Due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Visual examination: the instrument shows signs of usage.The hexagonal tip is slightly deformed.The device was manufactured in 2015.It can be assumed that the instrument was in use for several times.The product is intended for treatment.The investigation results did not identify a non-conformance or a complaint out of box (coob).It is possible that the instrument was not used correctly.The whole hexagonal part has to be inserted in the screw hole to avoid any damages on this area.However, based on the investigation, we were not able to identify a specific root cause.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).

Brand Name
NCB, DF TORQUE SCREWDRIVER, 6 NM, 280 MM
Common Device Name
NCB PLATING SYSTEM DISTAL FEMUR AND PROXIMAL TIBIA
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12959509
Report Number0009613350-2021-00656
Device Sequence Number5424039
Product Code HRS
UDI-Device Identifier00889024289338
UDI-Public00889024289338
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K192217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number02.00024.021
Device Lot Number15160127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown